# SDR CALA0300436

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 19,695 hours, 2,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR INTERNAL DOOR UPPER FRAME DENTED.  THE FRAME WAS REPAIRED IAW ECRA 5230-01729.
